PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 2 | 511-553
Tytuł artykułu

On local motion of a compressible barotropic viscous fluid bounded by a free surface

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the motion of a viscous compressible barotropic fluid in ℝ³ bounded by a free surface which is under constant exterior pressure, both with surface tension and without it. In the first case we prove local existence of solutions in anisotropic Hilbert spaces with noninteger derivatives. In the case without surface tension the anisotropic Sobolev spaces with integration exponent p > 3 are used to omit the coefficients which are increasing functions of 1/T, where T is the existence time.
Rocznik
Tom
27
Numer
2
Strony
511-553
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] R. A. Adams, Sobolev Spaces, Academic Press, New York 1975.
  • [2] G. Allain, Small-time existence for the Navier-Stokes equations with a free surface, Appl. Math. Optim. 16 (1987), 37-50.
  • [3] O. V. Besov, V. P. Il'in and S. M. Nikol'skiĭ, Integral Representations of Functions and Imbedding Theorems, Nauka, Moscow 1975 (in Russian); English transl.: Scripta Series in Mathematics, Winston and Halsted Press, 1979.
  • [4] L. Landau and E. Lifschitz, Mechanics of Continuum Media, Nauka, Moscow 1984 (in Russian); English transl.: Pergamon Press, Oxford 1959; new edition: Hydrodynamics, Nauka, Moscow 1986 (in Russian).
  • [5] S. Klainerman and A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. Pure Appl. Math. 34 (1981), 481-524.
  • [6] T. Nishida, Equations of fluid dynamics-free surface problems, ibid. 39 (1986), 221-238.
  • [7] P. Secchi and A. Valli, A free boundary problem for compressible viscous fluids, J. Reine Angew. Math. 341 (1983), 1-31.
  • [8] V. A. Solonnikov, On an initial-boundary value problem for the Stokes system which appears in free boundary problems, Trudy Mat. Inst. Steklov. 188 (1990), 150-188 (in Russian).
  • [9] V. A. Solonnikov, On the solvability of the initial-boundary value problem for equations of motion of a viscous compressible fluid, Zap. Nauchn. Sem. LOMI 56 (1976), 128-142 (in Russian).
  • [10] V. A. Solonnikov, On boundary problems for linear parabolic systems of differential equations of general type, Trudy Mat. Inst. Steklov. 83 (1965) (in Russian); English transl.: Proc. Steklov Inst. Math. 83 (1967).
  • [11] V. A. Solonnikov, On an unsteady motion of an isolated volume of a viscous incompressible fluid, Izv. Akad. Nauk. SSSR Ser. Mat. 51 (5) (1987), 1065-1087 (in Russian).
  • [12] V. A. Solonnikov, A priori estimates for second order parabolic equations, Trudy Mat. Inst. Steklov. 70 (1964), 133-212 (in Russian).
  • [13] V. A. Solonnikov and A. Tani, Free boundary problem for a viscous compressible flow with a surface tension, in: Constantine Carathéodory: An International Tribute, T. M. Rassias (ed.), World Scientific, 1991, 1270-1303.
  • [14] P. Weidemaier, Refinement of an $L^p$-estimate of Solonnikov for a parabolic equation of the second order with conormal boundary condition, Math. Z. 199 (1988), 589-604.
  • [15] W. M. Zajączkowski, On an initial-boundary value problem for the parabolic system which appears in free boundary problems for compressible Navier-Stokes equations, Dissertationes Math. 304 (1990).
  • [16] W. M. Zajączkowski, On nonstationary motion of a compressible barotropic viscous fluid bounded by a free surface, ibid., to appear.
  • [17] W. M. Zajączkowski, A priori estimates for solutions to noncharacteristic mixed problems to nonlinear symmetric hyperbolic systems of the first order with dissipation, Bull. Polish Acad. Sci. Math. 37 (1-6) (1989), 183-197.
  • [18] W. M. Zajączkowski, On nonstationary motion of compressible barotropic viscous capillary fluid bounded by a free surface, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z2p511bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.